Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

would short term use cause the body to become dependent?

i started metamucil yesterday in hopes that i would have less tummy troubles...i only plan on using it for a couple of months...i dont want to mess up my body more i just want it to get back to "normal"...im also making adjustments to my diet and im the type who needs to make gradual changes...

 
Anonymous

Asked by Anonymous at 1:46 PM on May. 6, 2010 in Just for Fun

This question is closed.
Answers (3)
  • well as your diet gets better and better, you could be cutting back and back on the metamucil. probiotics are awesome!!!
    also, if you can eat salads with really dark thick leaves, like kale, swiss chard, mustard, rapini and spinach. to get used to these greens you can start small with one bunch of one of them and mix it with what ever greens you currently use for salad. 5 of these salads a week will get you back on track, naturally!
    good luck on your journey to better health!!!
    happy2bmom25

    Answer by happy2bmom25 at 2:26 PM on May. 6, 2010

  • Yes in a way. It depends on what the rest of your diet looks like. Are you using the metamucil for your fiber intake,or are you getting other fiber rich foods? I take a prebiotic for regularity(and immune defense) daily.
    TMJ121099

    Answer by TMJ121099 at 1:57 PM on May. 6, 2010

  • Short term, I would not say it would cause you to be dependant. I think before you get off of it comepletely, wean yourself off. Maybe it wont be such a shock factor for your body. Drink lots of water:)
    ABusyBee

    Answer by ABusyBee at 2:20 PM on May. 6, 2010